| Catalog Number |
309632 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd syringe 5ml ll w/ndl 21x1 rb luer was cracked / damaged / deformed.The following information was provided by the initial reporter: material: 309632, batch#: 5063044.Verbatim: rcc received a complaint via email.The 5 ml leur lock syringes were breaking at the leur tip of the syringe (the hub).The inner piece of the leur tip would break/crack, preventing some patients from being injected with their doses.Additionally, operators drawing doses had multiple instances of this occurring prior to leaving the pharmacy.Product#: 309632, lot#: 5063044.Additional information received on 4-june-2025: events that affected patient's doses occurred on (b)(6) 2025.I don't have specific dates for the syringes caught before they were dispensed.Please see attached photo of patient dose affected 2 patients were able to get their doses.Another had to get their scan rescheduled.No patient harm/injury has been reported.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - luer cracked / damaged / deformed a photograph of a 5 ml luer-lok syringe was received and reviewed.The image depicts a fully assembled loose syringe covered with a white cap, where a portion of the syringe tip is visibly broken and remains lodged inside the cap.The condition observed is non-conforming per product specification.Potential root cause for the broken tip defect is associated with the assembly process.Furthermore, a device history record review was completed for provided lot number 5063044.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.